# SDR AWXA200600075

- Difficulty date: December 15, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 3402202
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C15 CHECK DISCOVERED, THE EMERGENCY SEAT PATH FROM BS 328 TO BS 947, HAD DAMAGE TO CONNECTORS.  MAINTENANCE REPAIRED THE EMERGENCY LIGHT SEAT PATH ESCAPE HARNESS IAW BOEING SWPM 20-30-12 PAGES 1-2.  OPERATIONAL CHECKS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD A1C33006.
